# SDR FQAR2018060600037

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: General aviation
- Aircraft: N415PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843448
- Aircraft time: 20,078 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 66598000
- Condition: Cracked
- Location: Wings
- Part time: 20,078 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION. THE RIB LOCATED AT WS 86.03 IN BOTH THE LT AND RT WINGS WAS FOUND TO BE CRACKED
